# SDR FDEA201603311133

- Difficulty date: March 31, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 30,711 hours, 16,150 cycles
- System (JASC): 5270 · Door Warning System
- Part: Power Supply
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 ESCAPE SLIDE LIGHTS WILL NOT ILLUMINATE WHEN PRESS TO TEST BUTTON IS ENGAGED.  BUZZERS ARE OK.  RELEASED FOR SERVICE IAW MEL 52-73-01-01 CATEGORY C, EXPIRATION 10 APR 16  MEL 52-73-01-01.  R1 & L1 CREW ENTRY DOOR ESCAPE SLIDE WARNING SYS LIGHTS INOPERATIVE.  R1  & L1  ENTRY DOOR ESCAPE SLIDE WARNING SYS LIGHTS INOPERATIVE.  PULLED AND RESET AUTONOMOUS STANDBY POWER SUPPLY UNIT C/B PERFORMED BITE TEST PER 52-73-00 BITE CK   PASSES, CHECKED L1 & R1 DOOR SLIDE WARNING LIGHTS OPS CKS GOOD CLEARED DEFERRAL. A/C OK FOR SERVICE.
